# SDR AUS20030504

- Difficulty date: March 28, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 931836
- Condition: Damaged
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER BLADES (2OFF) CONTAINED DEEP SCORING ON THE CAMBER SIDE LOCATED APPROXIMATELY 76.2MM TO 127MM (3IN TO 5IN) FROM THE TIP.
